# SDR JIKA2016012201

- Difficulty date: January 18, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N199AF
- Make and model: Beech B-99
- Aircraft serial: U161
- Aircraft time: 45,409 hours, 70,724 cycles
- Engine: Pwa PT6A28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Flex Hose
- Part number: 330995F40314
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, THE PILOT REPORTED THAT AFTER THE CABIN BLEED HEAT WAS TURNED ON, THE COCKPIT RAPIDLY FILLED WITH SMOKE.  THE PILOT TURNED THE BLEED HEAT OFF & COMPLETED THE SMOKE IN COCKPIT CHECKLIST, THE SMOKE DISSIPATED.  THE PILOT NOTIFIED ATC OF THE ISSUE, RETURNED & LANDED WITHOUT INCIDENT.  MX FOUND AN OIL LEAK PRESENT ON THE LT ENG.  INSPECTED THE LT ENG & FOUND THE FLEXIBLE OIL LINE TO THE LT AUTO FEATHER MANIFOLD LEAKING OIL FROM BEHIND THE B NUT FITTING.  THIS OIL LEAK CAUSED OIL TO DRAIN INTO THE ENG INLET AREA CAUSING THE SMOKE IN THE COCKPIT WHEN THE BLEED HEAT WAS TURNED ON.  R & R THE FLEXIBLE OIL LINE PN 330995F4-0314 WITH A SERVICEABLE LINE.  LT ENG GND RUNS COMPLETED, OIL LINE LEAK CHECK WAS SATISFACTORY.  TIME IN SERVICE OF THE REMOVED OIL LINE IS UNKNOWN.  THIS LINE IS ON CONDITION PART.
